MathSciNet Relay Station
MathSciNet bibliographic data
MR2110905 62P05 (62E15)
Kerekesha, D. P. Exact solution of the risk equation with a piecewise-constant current reserve function. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 57--62; translation in Theory Probab. Math. Statist. No. 69 (2004), 61–66 (2005)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement